Mathematics Faculty Articles

Title

Some matrix inequalities of log-majorization type

Document Type

Article

Publication Date

2-26-2021

Publication Title

Canadian Mathematical Bulletin

Keywords

Eigenvalue, Hua’s determinant inequality, log-majorization, majorization inequality.

ISSN

1496-4287

Volume

00

First Page

1

Last Page

11

Abstract

The purpose of this paper is two-fold: we present some matrix inequalities of log majorization type for eigenvalues indexed by a sequence; we then apply our main theorem to generalize and improve the Hua-Marcus’ inequalities. Our results are stronger and more general than the existing ones.

Comments

Xi’s work was partially supported by NNSF of China grant No.11361038.

DOI

10.4153/S0008439521000102

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS